# SDR CALA2014090501211

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 30,607 hours, 10,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOPERATIVE AT LT AFT ENTRY DOOR L2.  R & R EMER SLIDE LIGHT IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD, LAMP PN CM767.
